MathSciNet Relay Station
MathSciNet bibliographic data
MR2299491 33D15 (33C10 33D05 33D90 39A13 94A20)
Bouzeffour, Fethi A $q$-sampling theorem and product formula for continuous $q$-Jacobi functions. Proc. Amer. Math. Soc. 135 (2007), no. 7, 2131–2139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement